MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATTUNE AFFIXIUM; KNEE IMPLANT - TIBIAL TRAY

DEPUY IRELAND - 3015516266 ATTUNE AFFIXIUM; KNEE IMPLANT - TIBIAL TRAY
Catalog Number 150621004
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(6).Study no: (b)(6).Clinical adverse event received for revision ¿ aseptic loosening.Device related: no information provided.Procedure related: no information provided.Date of event: (b)(6) 2026.Date of implant: (b)(6) 2025.Date of revision: (b)(6) 2026.Device location: left.Treatment/impact: revision.Depuy synthes products used.Catalog number: 150401104.Lot number: 3793392.Component type: femoral description: attune cr fem lt sz 4 por.Catalog number: 150621004.Lot number: ja04a0460.Component type: tibial.Description: attune fb tib base sz 4 por.Catalog number: 151820406.Lot number: m83k02.Component type: insert.Description: attune left medial stabilized insert size 4 6mm.Catalog number: 151810035 lot number: 4689234.Component type: patel.Ar.Description: attune medial anat pat 35mm.Catalog number: 3322020.Lot number: 4494872.Component type: patellar.Description: smart set bone cement 20g.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: a1: 01684-09268.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H3, h6: there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.No device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional event information reviewed: treatment/impact: components removed (femoral, insert, tibial, patella).

Brand Name
ATTUNE AFFIXIUM
Common Device Name
KNEE IMPLANT - TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25081152
Report Number1818910-2026-08202
Device Sequence Number10437675
Product Code MBH
UDI-Device Identifier10603295507413
UDI-Public(01)10603295507413
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150621004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight95 KG